# SDR DHL2001712502

- Difficulty date: February 2, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Aircraft time: 51,673 hours, 32,168 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FORE FLAP CRACKED 2.0 INCH AT WBL 440.  PERFORMED STOP DRILL IAW SRM 57-50-4, FIG 1.  FABRICATED DOUBLER (ALCLAD 2024, T3, 0.050 INCH) IAW 57-50-4, FIG 1.  CLEANED, TREATED AND PRIMED IAW 51-10-2, PAGE 1 AND 2.  INSTALLED DOUBLER IAW SRM 57-50-4, FIG 4.
